Document Detail

Nasopharyngeal necrosis after chronic opioid (oxycodone/acetaminophen) insufflation.
MedLine Citation:
PMID:  22415885     Owner:  NLM     Status:  MEDLINE    
Nasopharyngeal necrosis resulting from narcotic insufflation is a recognized phenomenon, but cocaine use is more commonly associated with this pathology than opioid abuse. Physical exam findings associated with severe tissue destruction are not routinely seen on physical examination or available in the medical literature. We present a case of chronic oxycodone/acetaminophen insufflation and images of a defect in the soft palate.
Christopher D Rosenbaum; Katherine L Boyle; Edward W Boyer
Related Documents :
3131055 - Pseudomonas aeruginosa as a causative agent of cervical osteomyelitis. case report and ...
16025065 - Skull base osteomyelitis: diagnostic and therapeutic challenges in atypical presentation.
9332515 - Pyogenic vertebral osteomyelitis of the posterior elements.
12382095 - Vertebral osteomyelitis and endocarditis of a pacemaker lead due to granulicatella (abi...
23796025 - Cutaneous manifestations of systemic non-hodgkin lymphomas (nhl): study and review of l...
15071145 - Maxillary canine impaction; a final twist in the tale?
Publication Detail:
Type:  Case Reports; Journal Article    
Journal Detail:
Title:  Journal of medical toxicology : official journal of the American College of Medical Toxicology     Volume:  8     ISSN:  1937-6995     ISO Abbreviation:  J Med Toxicol     Publication Date:  2012 Jun 
Date Detail:
Created Date:  2012-06-13     Completed Date:  2012-10-19     Revised Date:  2013-07-31    
Medline Journal Info:
Nlm Unique ID:  101284598     Medline TA:  J Med Toxicol     Country:  United States    
Other Details:
Languages:  eng     Pagination:  240-1     Citation Subset:  IM    
Department of Emergency Medicine, Division of Medical Toxicology, University of Massachusetts Medical Center, Worcester, MA 01655, USA.
Export Citation:
APA/MLA Format     Download EndNote     Download BibTex
MeSH Terms
Acetaminophen / poisoning*
Drug Combinations
Nasopharynx / drug effects*,  pathology*
Oxycodone / poisoning*
Reg. No./Substance:
0/Drug Combinations; 0/oxycodone-acetaminophen; 103-90-2/Acetaminophen; 76-42-6/Oxycodone

From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine

Previous Document:  A New Supramolecular Hole Injection/Transport Material on Conducting Polymer for Application in Ligh...
Next Document:  Unintentional chronic acetaminophen poisoning during pregnancy resulting in liver transplantation.